# SDR SIMA20160311004

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 42,577 hours, 36,209 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMERGENCY HYD BRAKE LINE, UNDER COCKPIT FLOOR CRACKED & LEAKING.  REPAIRED EMER HYD BRAKE LINE IAW AMM 20-10-03.  LEAK & OPERATIONS CHECKED GOOD.
